Ask an expert
Question

18 Apr 2006

Menstrual period prolonged for more than a week
I started using the pill again on the 8th April when i started my menstration. And now more than a week later i am still bleeding.
Although it is very light and not continuous, should I be worried?
Answer 342 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Pink128
No, it may take a month or so for the hormones to settle again. However should be better by next month.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19970 votes
Vote